Practice exercise (made-up values, not clinical guidance). An adult weighs 98 kg and is 161 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.
Clinical assessment scores worksheet with answers
Practice exercise (made-up values, not clinical guidance). An adult weighs 126 kg and is 155 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.
Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Braden scale: sensory perception: no impairment; moisture: rarely moist; activity: chairfast; mobility: completely immobile; nutrition: very poor; friction and shear: potential problem. Find the Braden total B.
Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 32/min, SpO₂ 96% on room air, blood pressure 90/54 mmHg, pulse 114/min, responds only to pain, temperature 36.6 °C. What is the NEWS2 total score?
Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 16/min, SpO₂ 95% on room air, blood pressure 90/54 mmHg, pulse 82/min, alert, temperature 37.5 °C. Which clinical risk group does the patient fall into? Click it.
- 1low
- 2low–medium
- 3medium
- 4high
Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 7/min, SpO₂ 98% on room air, blood pressure 130/78 mmHg, pulse 64/min, alert, temperature 37.5 °C. Which clinical risk group does the patient fall into? Click it.
- 1low
- 2low–medium
- 3medium
- 4high
Answer key
- 1. BMI = 37.8 kg/m²
- 2. BMI = 52.4 kg/m²
- 3. B = 14
- 4. NEWS2 = 11
- 5. low–medium
- 6. low–medium
Full step-by-step solutions: practise this topic on examproblems.com.